| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a replacement 13.2mm vticm513.2 implantable collamer lens of -9.0 diopter tore during/broke during injection/delivery into the patient's right eye (od).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 13.2mm vicm513.2 implantable collamer lens of -9.0 diopter into the patient's right eye (od) on (b)(6) 2024.The lens tore during injection/delivery into the eye.Intraoperatively the lens was removed.A replacement lens implant has been cancelled.Claim#: (b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b5: the lens was intraoperatively implanted and removed on (b)(6) 2024.Scheduled secondary procedure has been cancelled.Claim# (b)(4).